Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hallucinating, Dissociating? - HELP! Else

Posted by Katt on July 28, 2001, at 20:58:37

In reply to Re: Hallucinating, Dissociating? - HELP! Katt, posted by Else on July 27, 2001, at 19:25:35

So you suspect that this is likely to be a seizure of brain abnormality of some sort? I can agree that schizophrenia can easily be ruled out. I was on depakote once during a hospitalization. The doctor's intention was to stabilze my mood so that I would not self-injure.
I quickly went off the drug though.

> AN EEG would determine this and anti-convulsant meds would probably take care of it. Schizophrenia usually involves *auditory* hallucinations and some form of delusional thinking. Very brief visual hallucinations followed by an affective reaction does not ressemble psychosis, especially if your thinking is not affected. Only a doctor can rule out psychosis but the symptoms don't match.
>
>
>
>
> > I did. A seizure of some sort? What sorts of measures would prevent this from happening? Could it get worse? Is it something I would have to be on medication for? Is most everyone certain that this is not a symptom of psychosis? Does my age or gender (25, F) have anything to do with this and why it is occurring now?
> >
> > Katt
> >
> > > Hope you'll take a look at my post to you on thread above,
> > >
> > > Zo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Katt thread:71917
URL: http://www.dr-bob.org/babble/20010725/msgs/72279.html